RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 2(296), Pages 143–144 (Mi umn1175)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Mixing in the components and rearrangements of $T_{\alpha,\beta}$

O. N. Ageev

N. E. Bauman Moscow State Technical University

Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:2, 141–142

Bibliographic databases:

MSC: 47A35, 47A70
Received: 30.07.1993

Citation: O. N. Ageev, “Mixing in the components and rearrangements of $T_{\alpha,\beta}$”, Uspekhi Mat. Nauk, 49:2(296) (1994), 143–144; Russian Math. Surveys, 49:2 (1994), 141–142

Citation in format AMSBIB
\Bibitem{Age94}
\by O.~N.~Ageev
\paper Mixing in the components and rearrangements of $T_{\alpha,\beta}$
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 2(296)
\pages 143--144
\mathnet{http://mi.mathnet.ru/umn1175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1283138}
\zmath{https://zbmath.org/?q=an:0836.28006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..141A}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 2
\pages 141--142
\crossref{https://doi.org/10.1070/RM1994v049n02ABEH002209}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR68600004}


Linking options:
  • http://mi.mathnet.ru/eng/umn1175
  • http://mi.mathnet.ru/eng/umn/v49/i2/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Z. I. Bezhaeva, V. I. Oseledets, “An Example of a Strange Nonchaotic Attractor”, Funct. Anal. Appl., 30:4 (1996), 223–229  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. O. N. Ageev, “The spectral type of the rearrangements $T_{\alpha,\beta}$”, Sb. Math., 188:8 (1997), 1119–1152  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Z. I. Bezhaeva, V. I. Oseledets, “Concerning a stochastic dynamical system”, Math. Notes, 61:6 (1997), 675–680  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. O. N. Ageev, “Dynamical systems with arbitrary spectrum multiplicity function”, Russian Math. Surveys, 53:5 (1998), 1079–1081  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. O. N. Ageev, “The spectral multiplicity function and geometric representations of interval exchange transformations”, Sb. Math., 190:1 (1999), 1–28  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. O. N. Ageev, “On the spectral multiplicity function for dynamical systems”, Math. Notes, 65:4 (1999), 516–519  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:179
    Full text:54
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019